# SDR IPXA10562797

- Difficulty date: September 5, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N3100
- Condition: Delaminated
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PYLON PANEL 441AT AFT EDGE IS DELAMINATED.  REPAIRED DELAMINATED EDGE ON PYLON PANEL IAW SRM 54-51-70-1A-1.
